ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Shaw, Amit and Kaushik, KN and Roy, D (2009) Mesh-free approximations via the error reproducing kernel method and applications to nonlinear systems developing shocks. In: International Journal of Non-Linear Mechanics, 44 (4). pp. 417-431.

This list was generated on Tue Sep 30 13:57:26 2014 IST.